Polubarinova-Kochina methods for steady and transient systems governed by the Laplace and Charny equations

A. R. Kacimov, Yu V. Obnosov

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)3596-3602
Number of pages7
JournalJournal of Mathematical Sciences
Volume129
Issue number1
DOIs
Publication statusPublished - Aug 2005

Fingerprint

Laplace

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Polubarinova-Kochina methods for steady and transient systems governed by the Laplace and Charny equations. / Kacimov, A. R.; Obnosov, Yu V.

In: Journal of Mathematical Sciences, Vol. 129, No. 1, 08.2005, p. 3596-3602.

Research output: Contribution to journalArticle

@article{9f10535cb1b1462f9480e8cd703e7bdc,
title = "Polubarinova-Kochina methods for steady and transient systems governed by the Laplace and Charny equations",
author = "Kacimov, {A. R.} and Obnosov, {Yu V.}",
year = "2005",
month = "8",
doi = "10.1007/s10958-005-0297-6",
language = "English",
volume = "129",
pages = "3596--3602",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer Science and Business Media Deutschland GmbH",
number = "1",

}

TY - JOUR

T1 - Polubarinova-Kochina methods for steady and transient systems governed by the Laplace and Charny equations

AU - Kacimov, A. R.

AU - Obnosov, Yu V.

PY - 2005/8

Y1 - 2005/8

UR - http://www.scopus.com/inward/record.url?scp=22544480578&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=22544480578&partnerID=8YFLogxK

U2 - 10.1007/s10958-005-0297-6

DO - 10.1007/s10958-005-0297-6

M3 - Article

VL - 129

SP - 3596

EP - 3602

JO - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 1

ER -